Alert archive / Pennsylvania / Freeze Warnings in 2016
Freeze Warning 3, NWS State College, PA
NWS State College, PA issued this freeze warning at Oct 10, 2016, 4:27 AM EDT for 5 counties in Pennsylvania. It took effect at Oct 11, 2016, 2:00 AM EDT. It was in force for 7 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 10, 2016, 4:27 AM EDT (08:27 UTC)
- In effect from
- Oct 11, 2016, 2:00 AM EDT
- Expired
- Oct 11, 2016, 9:00 AM EDT
- In force
- 7 hr
- Issued by
- NWS State College, PA
Counties Cameron County, PA, Elk County, PA, McKean County, PA, Potter County, PA, Tioga County, PA
The radar
The State College radar (KCCX), 80 km from the middle of the area, began a volume at 08:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 00:00Z, 8.5 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1296 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 37 m²/s²
- 0-3 km storm-relative helicity
- 98 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
435 WWUS71 KCTP 100827 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 427 AM EDT MON OCT 10 2016 PAZ005-006-101630- /O.UPG.KCTP.FZ.A.0002.161011T0600Z-161011T1300Z/ /O.NEW.KCTP.FZ.W.0003.161011T0600Z-161011T1300Z/ /O.CON.KCTP.FR.Y.0005.000000T0000Z-161010T1300Z/ MCKEAN-POTTER- INCLUDING THE CITIES OF...BRADFORD...COUDERSPORT 427 AM EDT MON OCT 10 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT. * TEMPERATURES...IN THE LOWER 30S THIS MORNING. LOWS WILL DROP INTO THE UPPER 20S TONIGHT INTO TUESDAY MORNING WITH SOME OF THE COLDER VALLEYS DIPPING INTO THE MID 20S. * TIMING...MINIMUM TEMPERATURES BETWEEN 3 AM AND 8 AM. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED. FREEZE CONDITIONS MONDAY NIGHT INTO EARLY TUESDAY MORNING COULD END THE GROWING SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WITH AGRICULTURAL OR GARDENING INTERESTS SHOULD PROTECT SENSITIVE VEGETATION. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS SHOULD PROTECT SENSITIVE VEGETATION. POTTED PLANTS SHOULD BE BROUGHT INDOORS. && $$ PAZ010-011-037-101630- /O.NEW.KCTP.FZ.W.0003.161011T0600Z-161011T1300Z/ /O.CON.KCTP.FR.Y.0005.000000T0000Z-161010T1300Z/ ELK-CAMERON-TIOGA- INCLUDING THE CITIES OF...ST. MARYS...RIDGWAY...EMPORIUM... MANSFIELD...WELLSBORO 427 AM EDT MON OCT 10 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FREEZE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY. * TEMPERATURES...IN THE LOWER 30S THIS MORNING. LOWS WILL DROP INTO THE UPPER 20S TONIGHT INTO TUESDAY MORNING WITH SOME OF THE COLDER VALLEYS DIPPING INTO THE MID 20S. * TIMING...MINIMUM TEMPERATURES BETWEEN 3 AM AND 8 AM. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED. FREEZE CONDITIONS MONDAY NIGHT INTO EARLY TUESDAY MORNING COULD END THE GROWING SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WITH AGRICULTURAL OR GARDENING INTERESTS SHOULD PROTECT SENSITIVE VEGETATION. POTTED PLANTS SHOULD BE BROUGHT INDOORS. THOSE WITH AGRICULTURAL OR GARDENING INTERESTS SHOULD PROTECT SENSITIVE VEGETATION. && $$ PAZ004-017-101630- /O.NEW.KCTP.FR.Y.0006.161011T0600Z-161011T1300Z/ /O.CON.KCTP.FR.Y.0005.000000T0000Z-161010T1300Z/ WARREN-CLEARFIELD- INCLUDING THE CITIES OF...WARREN...DUBOIS...CLEARFIELD 427 AM EDT MON OCT 10 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY. * TEMPERATURES...IN THE LOWER 30S. * TIMING...MINIMUM TEMPERATURES BETWEEN 3 AM AND 8 AM. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WITH AGRICULTURAL OR GARDENING INTERESTS SHOULD PROTECT SENSITIVE VEGETATION. POTTED PLANTS SHOULD BE BROUGHT INDOORS. && $$ PAZ012-018-041-042-101630- /O.NEW.KCTP.FR.Y.0006.161011T0600Z-161011T1300Z/ NORTHERN CLINTON-NORTHERN CENTRE-NORTHERN LYCOMING-SULLIVAN- INCLUDING THE CITIES OF...RENOVO...PHILIPSBURG...TROUT RUN... LAPORTE 427 AM EDT MON OCT 10 2016 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY. * TEMPERATURES...IN THE LOWER 30S. * TIMING...MINIMUM TEMPERATURES BETWEEN 3 AM AND 8 AM. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WITH AGRICULTURAL OR GARDENING INTERESTS SHOULD PROTECT SENSITIVE VEGETATION. POTTED PLANTS SHOULD BE BROUGHT INDOORS. && $$ PAZ024-033-101300- /O.CON.KCTP.FR.Y.0005.000000T0000Z-161010T1300Z/ CAMBRIA-SOMERSET- INCLUDING THE CITIES OF...JOHNSTOWN...SOMERSET 427 AM EDT MON OCT 10 2016 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 9 AM EDT THIS MORNING... * TEMPERATURES...IN THE LOW TO MID 30S. * TIMING...MINIMUM TEMPERATURES BETWEEN 3 AM AND 8 AM. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WITH AGRICULTURAL OR GARDENING INTERESTS SHOULD PROTECT SENSITIVE VEGETATION. POTTED PLANTS SHOULD BE BROUGHT INDOORS. && $$
3 follow-up statements
888 WWUS71 KCTP 101257 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 857 AM EDT MON OCT 10 2016 PAZ005-006-010-011-037-102100- /O.CAN.KCTP.FR.Y.0005.000000T0000Z-161010T1300Z/ /O.CON.KCTP.FZ.W.0003.161011T0600Z-161011T1300Z/ MCKEAN-POTTER-ELK-CAMERON-TIOGA- INCLUDING THE CITIES OF...BRADFORD...COUDERSPORT...ST. MARYS... RIDGWAY...EMPORIUM...MANSFIELD...WELLSBORO 857 AM EDT MON OCT 10 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE FROST ADVISORY. * TEMPERATURES...MID 20S TO AROUND 30 DEGREES. * TIMING...MINIMUM TEMPERATURES BETWEEN 3 AM AND 8 AM. * IMPACTS...SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED. FREEZE CONDITIONS WILL LIKELY END THE GROWING SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WITH AGRICULTURAL OR GARDENING INTERESTS SHOULD PROTECT SENSITIVE VEGETATION. && $$ PAZ024-033-102100- /O.CAN.KCTP.FR.Y.0005.000000T0000Z-161010T1300Z/ /O.EXA.KCTP.FR.Y.0006.161011T0600Z-161011T1300Z/ CAMBRIA-SOMERSET- INCLUDING THE CITIES OF...JOHNSTOWN...SOMERSET 857 AM EDT MON OCT 10 2016 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY. THE FROST ADVISORY HAS BEEN CANCELLED. * TEMPERATURES...LOW TO MID 30S. * TIMING...MINIMUM TEMPERATURES BETWEEN 3 AM AND 8 AM. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WITH AGRICULTURAL OR GARDENING INTERESTS SHOULD PROTECT SENSITIVE VEGETATION. POTTED PLANTS SHOULD BE BROUGHT INDOORS. && $$ PAZ004-017-102100- /O.CAN.KCTP.FR.Y.0005.000000T0000Z-161010T1300Z/ /O.CON.KCTP.FR.Y.0006.161011T0600Z-161011T1300Z/ WARREN-CLEARFIELD- INCLUDING THE CITIES OF...WARREN...DUBOIS...CLEARFIELD 857 AM EDT MON OCT 10 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... ...FROST ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS CANCELLED THE FROST ADVISORY. * TEMPERATURES...LOW 30S. * TIMING...MINIMUM TEMPERATURES BETWEEN 3 AM AND 8 AM. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WITH AGRICULTURAL OR GARDENING INTERESTS SHOULD PROTECT SENSITIVE VEGETATION. POTTED PLANTS SHOULD BE BROUGHT INDOORS. && $$ PAZ019-025>028-034>036-045-046-049>053-056>059-063>066-102100- /O.EXA.KCTP.FR.Y.0006.161011T0600Z-161011T1300Z/ SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON- FRANKLIN-SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...STATE COLLEGE...ALTOONA...HUNTINGDON... MOUNT UNION...LEWISTOWN...MIFFLINTOWN...BEDFORD... MCCONNELLSBURG...CHAMBERSBURG...LOCK HAVEN...WILLIAMSPORT... LEWISBURG...SELINSGROVE...DANVILLE...SUNBURY...SHAMOKIN... BLOOMSBURG...BERWICK...NEWPORT...HARRISBURG...HERSHEY... POTTSVILLE...LEBANON...CARLISLE...GETTYSBURG...YORK...LANCASTER 857 AM EDT MON OCT 10 2016 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN STATE COLLEGE HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY. * TEMPERATURES...LOW TO MID 30S. * TIMING...MINIMUM TEMPERATURES BETWEEN 3 AM AND 8 AM. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WITH AGRICULTURAL OR GARDENING INTERESTS SHOULD PROTECT SENSITIVE VEGETATION. POTTED PLANTS SHOULD BE BROUGHT INDOORS. && $$ PAZ012-018-041-042-102100- /O.CON.KCTP.FR.Y.0006.161011T0600Z-161011T1300Z/ NORTHERN CLINTON-NORTHERN CENTRE-NORTHERN LYCOMING-SULLIVAN- INCLUDING THE CITIES OF...RENOVO...PHILIPSBURG...TROUT RUN... LAPORTE 857 AM EDT MON OCT 10 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... * TEMPERATURES...LOW 30S. * TIMING...MINIMUM TEMPERATURES BETWEEN 3 AM AND 8 AM. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WITH AGRICULTURAL OR GARDENING INTERESTS SHOULD PROTECT SENSITIVE VEGETATION. POTTED PLANTS SHOULD BE BROUGHT INDOORS. && $$
655 WWUS71 KCTP 101751 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 151 PM EDT MON OCT 10 2016 PAZ005-006-010-011-037-111300- /O.CON.KCTP.FZ.W.0003.161011T0600Z-161011T1300Z/ MCKEAN-POTTER-ELK-CAMERON-TIOGA- INCLUDING THE CITIES OF...BRADFORD...COUDERSPORT...ST. MARYS... RIDGWAY...EMPORIUM...MANSFIELD...WELLSBORO 151 PM EDT MON OCT 10 2016 ...FREEZE WARNING REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... * MINIMUM TEMPERATURES...MID 20S TO AROUND 30 DEGREES. * TIMING...MINIMUM TEMPERATURES BETWEEN 3 AM AND 8 AM. * IMPACTS...SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED. FREEZE CONDITIONS WILL LIKELY END THE GROWING SEASON. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WITH AGRICULTURAL OR GARDENING INTERESTS SHOULD PROTECT SENSITIVE VEGETATION. && $$ PAZ004-012-017>019-024>028-033>036-041-042-045-046-049>053- 056>059-063>066-111300- /O.CON.KCTP.FR.Y.0006.161011T0600Z-161011T1300Z/ WARREN-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE- SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET- BEDFORD-FULTON-FRANKLIN-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...WARREN...RENOVO...DUBOIS...CLEARFIELD... PHILIPSBURG...STATE COLLEGE...JOHNSTOWN...ALTOONA...HUNTINGDON... MOUNT UNION...LEWISTOWN...MIFFLINTOWN...SOMERSET...BEDFORD... MCCONNELLSBURG...CHAMBERSBURG...TROUT RUN...LAPORTE... LOCK HAVEN...WILLIAMSPORT...LEWISBURG...SELINSGROVE...DANVILLE... SUNBURY...SHAMOKIN...BLOOMSBURG...BERWICK...NEWPORT... HARRISBURG...HERSHEY...POTTSVILLE...LEBANON...CARLISLE... GETTYSBURG...YORK...LANCASTER 151 PM EDT MON OCT 10 2016 ...FROST ADVISORY REMAINS IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... * MINIMUM TEMPERATURES...LOW TO MID 30S. * TIMING...MINIMUM TEMPERATURES BETWEEN 3 AM AND 8 AM. * IMPACTS...SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED. PRECAUTIONARY/PREPAREDNESS ACTIONS... THOSE WITH AGRICULTURAL OR GARDENING INTERESTS SHOULD PROTECT SENSITIVE VEGETATION. POTTED PLANTS SHOULD BE BROUGHT INDOORS. && $$ MS/RR
595 WWUS71 KCTP 111302 NPWCTP URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE STATE COLLEGE PA 902 AM EDT TUE OCT 11 2016 PAZ005-006-010-011-037-111415- /O.EXP.KCTP.FZ.W.0003.000000T0000Z-161011T1300Z/ MCKEAN-POTTER-ELK-CAMERON-TIOGA- INCLUDING THE CITIES OF...BRADFORD...COUDERSPORT...ST. MARYS... RIDGWAY...EMPORIUM...MANSFIELD...WELLSBORO 902 AM EDT TUE OCT 11 2016 ...FREEZE WARNING HAS EXPIRED... TEMPERATURES HAVE RISEN ABOVE FREEZING AND WILL REACH THE LOW TO MID 50S BY NOON. $$ PAZ004-012-017>019-024>028-033>036-041-042-045-046-049>053- 056>059-063>066-111415- /O.EXP.KCTP.FR.Y.0006.000000T0000Z-161011T1300Z/ WARREN-NORTHERN CLINTON-CLEARFIELD-NORTHERN CENTRE- SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-SOMERSET- BEDFORD-FULTON-FRANKLIN-NORTHERN LYCOMING-SULLIVAN- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON- CUMBERLAND-ADAMS-YORK-LANCASTER- INCLUDING THE CITIES OF...WARREN...RENOVO...DUBOIS...CLEARFIELD... PHILIPSBURG...STATE COLLEGE...JOHNSTOWN...ALTOONA...HUNTINGDON... MOUNT UNION...LEWISTOWN...MIFFLINTOWN...SOMERSET...BEDFORD... MCCONNELLSBURG...CHAMBERSBURG...TROUT RUN...LAPORTE... LOCK HAVEN...WILLIAMSPORT...LEWISBURG...SELINSGROVE...DANVILLE... SUNBURY...SHAMOKIN...BLOOMSBURG...BERWICK...NEWPORT... HARRISBURG...HERSHEY...POTTSVILLE...LEBANON...CARLISLE... GETTYSBURG...YORK...LANCASTER 902 AM EDT TUE OCT 11 2016 ...FROST ADVISORY HAS EXPIRED... TEMPERATURES WILL REACH THE MID TO UPPER 50S BY NOON. $$ MS
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS State College, PA wrote its last area forecast discussion before this freeze warning went out at Oct 10, 4:27 AM EDT, 0 minutes earlier.
Area forecast discussion, Oct 10, 4:27 AM EDT, 0 minutes before
Area Forecast Discussion National Weather Service State College PA 427 AM EDT Mon Oct 10 2016 .SYNOPSIS... Seasonably cool and dry weather will continue through midweek with the next chance for rain on Thursday. Crisp fall air will bring a widespread frost tonight with localized freeze conditions potentially ending the extended growing season across north- central Pennsylvania. && .NEAR TERM /THROUGH TONIGHT/... A shallow cloud deck rolled down off Lake Ontario thwarting the cooling so far tonight. There are indications of breaks in the overcast which may yet prove to be enough to allow temps to cool through sunrise, so we will stick with the frost advisory since canceling at this hour will do little good. Lingering clouds will break early leading to a bright but cool day with temperatures only making it into the mid 50s to lower 60s. Some 4-8 degrees cooler than normal. Tonight looks to be the coldest night of the season to date with a widespread freeze expected for much of the northern mountains. && .SHORT TERM /TUESDAY/... After a frosty start, Tuesday will feature plenty of sunshine with temperatures rebounding toward afternoon highs generally in the low to mid 60s. && .LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/... Sprawling high pressure from the Gulf coast to the Canadian maritimes will keep us fair and dry though midweek. The next shortwave will drag a weakening cold front across the state Thursday. Guidance suggests just scattered showers, and those mainly over western areas as the front is made to wash as it enters eastern Pa. High pressure will return for the week's end. However a shortwave which will be weakening as it enters the mean ridge over the east, may be enough to bring some light rain once again by Saturday. Another weakening front could bring a better chance of showers by Sunday. && .AVIATION /08Z MONDAY THROUGH FRIDAY/... A north wind off the Great Lakes will keep some clouds across the region at times through sunrise. The lakes were in the mid 70s only about 2 weeks ago. While this cold air is not very deep, conditions support cloud formation through mid morning. The other factor will be the gusty winds today, given the 30 to 40 knot VAD winds. Some hints of lower clouds for Wednesday morning, as a southwest flow of air sets up on the back side of the high. This is a ways out, not sure I am ready to buy this. Outlook... Tue-Wed...VFR conditions. Thu...showers/cig reductions possible with the cold front. Fri...Patchy AM fog possible. && .CTP WATCHES/WARNINGS/ADVISORIES... Frost Advisory until 9 AM EDT this morning for PAZ004>006-010- 011-017-024-033-037. Freeze Warning from 2 AM to 9 AM EDT Tuesday for PAZ005-006- 010-011-037. Frost Advisory from 2 AM to 9 AM EDT Tuesday for PAZ004-012- 017-018-041-042. && SYNOPSIS...La Corte NEAR TERM...La Corte SHORT TERM...La Corte LONG TERM...La Corte AVIATION...Martin
Hazardous weather outlook, Oct 10, 4:27 AM EDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE STATE COLLEGE PA 427 AM EDT MON OCT 10 2016 PAZ036-056>059-063>066-110830- FRANKLIN-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-ADAMS-YORK- LANCASTER- 427 AM EDT MON OCT 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ005-006-010-011-037-110830- MCKEAN-POTTER-ELK-CAMERON-TIOGA- 427 AM EDT MON OCT 10 2016 ...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FREEZE WARNING IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. FREEZE WARNING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FREEZE WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ019-025>028-034-035-045-046-049>053-110830- SOUTHERN CENTRE-BLAIR-HUNTINGDON-MIFFLIN-JUNIATA-BEDFORD-FULTON- SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR- NORTHUMBERLAND-COLUMBIA- 427 AM EDT MON OCT 10 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. AREAS OF FROST ARE POSSIBLE MONDAY NIGHT INTO EARLY TUESDAY MORNING. UNPROTECTED SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ012-018-041-042-110830- NORTHERN CLINTON-NORTHERN CENTRE-NORTHERN LYCOMING-SULLIVAN- 427 AM EDT MON OCT 10 2016 ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ004-017-110830- WARREN-CLEARFIELD- 427 AM EDT MON OCT 10 2016 ...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 2 AM TO 9 AM EDT TUESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ024-033-110830- CAMBRIA-SOMERSET- 427 AM EDT MON OCT 10 2016 ...FROST ADVISORY IN EFFECT UNTIL 9 AM EDT THIS MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FROST ADVISORY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE PROBABILITY OF WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS State College, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 10, 4:27 AM EDT | Frost Advisory | CTP | Adams, Bedford, Blair, Cambria, Centre, Clearfield and 22 more | 29 hr |
Nearby
Freeze Warnings in Pennsylvania, 2016Every freeze warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.